| Model Number |
01.18.130 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
02/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 10 years 11 months after the primary, the patient came in presenting paint due to a loose stem and the cause is unknown.The surgeon revised all components.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10 february 2026.Lot 112816: (b)(4) items manufactured and released on 25-oct-2011.Expiration date: 2016-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.